# SDR DALA2021080504455

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 780-800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON STR RBL 10.45 BETWEEN STA 780/800 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION:SUMMARY OF NRC00265 STR RBL 10.45 BETWEEN STA 770 TO 845 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1896382)
